Results 1 to 12 of 12
  1. #1
    mike2112 is offline Associate Member
    Join Date
    Feb 2002
    Posts
    428

    dnp+t3??? help please

    Hi

    I'm running a dnp cycle:this is my third day,the first 2 days were hot but today I felt not so hot as the 2 others days... a guy told me that this is because my t3 level decrease and he told me to add t3 to my dnp cycle to increase the t3 level.
    What do you think about it?help me please!!


    ----------------------------------------------------------------------------
    "WHO'S NEXT?"

  2. #2
    BIG_JDAWG is offline Associate Member
    Join Date
    Feb 2002
    Location
    Where there's more than corn
    Posts
    242
    buddy, i sure hope you know what you are doing... dnp is a dangerous drug. too much of it can kill you in an instant. also, be careful on how much and how long you take t3 because if you go overboard, you can shut down all future thyroid production and you will be on medication for the rest of your life. just some things to think about


    Big J

  3. #3
    Dr.Evil's Avatar
    Dr.Evil is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    Secret Volcano Lair
    Posts
    2,228
    don't add t3. it will lead to some muscle loss. just add slightly more dnp to your cycle. make sure to space out the caps evenly.

  4. #4
    ironfist's Avatar
    ironfist is offline Elite Hall Of Fame ~ RIP ~
    Join Date
    Dec 2001
    Location
    In a cage near you...
    Posts
    4,723
    Originally posted by BIG_JDAWG
    buddy, i sure hope you know what you are doing... dnp is a dangerous drug. too much of it can kill you in an instant. also, be careful on how much and how long you take t3 because if you go overboard, you can shut down all future thyroid production and you will be on medication for the rest of your life. just some things to think about


    Big J
    There is no credible evidence that the use of t3 will harm your thyroid function...

    I agree with Dr. Evil on this one, spacing the caps works and t3 eats my muscle even when on anabolics...

  5. #5
    mike2112 is offline Associate Member
    Join Date
    Feb 2002
    Posts
    428
    today I'll bump up the dosages to 400mg for 3 days and 600mg for the 3 last days...what do u think about it?
    Last edited by mike2112; 03-18-2002 at 03:23 AM.

  6. #6
    ibiza69's Avatar
    ibiza69 is offline Senior Member
    Join Date
    Nov 2001
    Location
    Belize
    Posts
    1,260
    don't just bump up for the sake of bumping it up. see how your body responds to the dose. hey 400mg might be just right for you, and 600mg could lead to some real discomfort. remember listen to what your body says. dnp is not a drug you want to take lightly, it could kill ya.

  7. #7
    Dr.Evil's Avatar
    Dr.Evil is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    Secret Volcano Lair
    Posts
    2,228
    like ibiza said, see how 400mg feels first. i wouldn't mind just sticking to a comfortable 400mg for 20 days. it's a hell of a lot better and more effective than suffering on 600mg/day for 8 days.

  8. #8
    mike2112 is offline Associate Member
    Join Date
    Feb 2002
    Posts
    428
    ok so 400mg for 20 days should give very good effects?

  9. #9
    Dr.Evil's Avatar
    Dr.Evil is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    Secret Volcano Lair
    Posts
    2,228
    Originally posted by mike2112
    ok so 400mg for 20 days should give very good effects?
    20 days was just an example. it's a very arbitrary number. the thing with dnp is, never have a set plan of how much to take or how long to go for. just go until your body tells you it's time to stop. if that happens at 20 days on 400mg then do so. if you are still making progress at 20 days and feel good, keep going. if you feel like shit after 4 days, stop.

  10. #10
    john004 is offline Associate Member
    Join Date
    Sep 2001
    Posts
    236
    mike2112 check ur PM bro..

  11. #11
    mike2112 is offline Associate Member
    Join Date
    Feb 2002
    Posts
    428
    ok DR!! I'll keep u posted to tell you what happened to me...today I took 400mg for the first time and now it's beginning to be hot but nothing unbearable...as you said I'll let my body talk

  12. #12
    D00fy's Avatar
    D00fy is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Dirty South
    Posts
    2,224
    just wonder ,after 8days doesn;t the t3 level become lower and u become less hot,sweat and that is when u add t3 to progress losing the fat?? dnp at 21days at 250mg for example should not shut down the tyroid?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •